# SDR DALA1132919866

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 200 TO 247 LBL 22 SEAT TRACK HAS CORROSION.  REMOVED CORROSION FROM MAIN CABIN FLOOR TRACK STA 200 TO 247 LBL22 IAW DC9 SRM 51-10-3.  FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-03 FIG 4B-1.  REMOVED AND REPLACED LBL 22 SEAT TRACK STA 200 TO 302 IAW DC9 SRM 51-30-01.
